# SDR 2021F00339

- Difficulty date: November 15, 2021
- Submitted: December 16, 2021
- Operation: General aviation
- Aircraft: N957AM
- Make and model: Boeing 737-800
- Aircraft serial: 39957
- Aircraft time: 24,937 hours, 9,337 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Line
- Part number: AS154A04EN0294K
- Condition: Cracked
- Part time: 24,941 hours, 9,340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK IN BRAKE ACCUMULATOR. DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN BRAKE ACCUMULATOR. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING HYDRAULIC LEAK AT BRAKE ACCUMULATOR LINE P/N AS154A04EN0294K, S/S WITH TSN 24941, CSN 9340, MANUFACTURER BOEING COMPANY; SO THE LINE WAS REPLACED IAW AMM 29-11-71, TESTED CORRECT.
